# SDR ZIAA00002

- Difficulty date: February 7, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N5522
- Make and model: Lkheed 188A
- Aircraft serial: 188A1033
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 8004821
- Condition: Corroded
- Location: Fuselage
- Part time: 48,291 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YIP - RIGHT LOWER FUSELAGE, FORWARD OF WING FRONT BEAM CORRODED, FS 552-565.  REMOVED CORRODED SECTION OF FUSELAGE SKIN.  REPAIRED FUSELAGE SKIN AS PER L-188 SRM REF 53-2-1 FIG 2 SHEET 3.  (M)
